# SDR USAA2011081800008

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Engine: Rroyce RB211535E4
- System (JASC): 7520 · Engine Cooling System
- Part: Seal
- Part number: 312N53378700
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 1043  ENROUTE, RIGHT ENGINE OVERHEATING.  THE CREW POWERED BACK THE RIGHT ENGINE AND DECLARED AN EMERGENCY.  THE FLIGHT DIVERTED TO PLS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND RING SEAL CLAMP LOOSE ON HP2 DUCT OFF TAKE.  REPLACED RING SEAL.  OPS CHECKED OK.
